| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with tests results of 460mg/dl.The expected fasting blood glucose test result range is 120-160mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 02/18/2020 and open vial date is 09/01/2018.The meter memory was reviewed for previous test result history: (b)(6).